About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 172963, 19 pages
http://dx.doi.org/10.1155/2012/172963
Research Article

Existence of Solutions for Fractional Integro-Differential Equation with Multipoint Boundary Value Problem in Banach Spaces

1School of Science, Hunan University of Technology, Zhuzhou 412007, China
2Department of Mathematics, Jinggangshan Uiversity, Ji’an 343009, China

Received 17 August 2012; Accepted 23 October 2012

Academic Editor: Kishin B. Sadarangani

Copyright © 2012 Yulin Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulin Zhao, Li Huang, Xuebin Wang, and Xianyang Zhu, “Existence of Solutions for Fractional Integro-Differential Equation with Multipoint Boundary Value Problem in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 172963, 19 pages, 2012. doi:10.1155/2012/172963